MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Catalog Number 5-16037
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.Dhr investigation did not show issues related to complaint.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported that: (b)(6) 2025, the patient underwent thoracoscopic partial lobectomy.Upon entering the operating room, the patient was given oxygen, and electrocardiographic monitoring was initiated.An internal jugular vein puncture was performed, and general anesthesia with endotracheal intubation was administered.Under the guidance of a bronchoscope, a left-sided double-lumen tube (size 37#f, 28 cm) was inserted.During cuff inflation, the blue cuff on the bronchial side inflated properly, but the white cuff on the tracheal side could not be inflated, suggesting damage to the tracheal cuff.Subsequently, under bronchoscopic guidance, the tube was withdrawn until the blue cuff was positioned in the main bronchus, and the surgery proceeded.After the operation, the tube was removed, and the patient was transferred to the recovery room.".

Brand Name
ET TUBE, SHER-I-BRONCH, LS, 37 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23932634
Report Number3003898360-2025-00943
Device Sequence Number9527808
Product Code CBI
UDI-Device Identifier14026704941176
UDI-Public(01)14026704941176(11)230915(17)280914(10)73H2301116(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-16037
Device Lot Number73H2301116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown